Volume 13, Issue 4
Author Index to Volume 13

DOI:

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 1123-1124.

Published online: 2020-12

Preview Purchase PDF 28 1056
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-13-1123, author = {}, title = {Author Index to Volume 13}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2020}, volume = {13}, number = {4}, pages = {1123--1124}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/18481.html} }
TY - JOUR T1 - Author Index to Volume 13 JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 1123 EP - 1124 PY - 2020 DA - 2020/12 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/18481.html KW - AB -
. (2020). Author Index to Volume 13. Numerical Mathematics: Theory, Methods and Applications. 13 (4). 1123-1124. doi:
Copy to clipboard
The citation has been copied to your clipboard